Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have upper back pain and throat pain after starting swimming. Should I worry?

I started swimming, and 2 days after I have this muscle pain in my upper back followed by throat pain where the thyroid is located. When I swallow it feels like a knot on the right side, and after that I have pain that radiates to my back. Is the muscle pain in my back linked with the pain in my throat, or is the throat pain a reason for concern? The pain has been going on for three days and still going strong.
Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the back that you are having is likely to be related to a muscle spasm.
The pain in the throat is not likely to be related to the back pain. A throat infection is a more likely cause. Mild pain killers, hot fomentation, warm saline gargles and muscle relaxants will help in decreasing the symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Sunil Kumar Gupta's  Response
as u states the both symptoms are due to swimming.throat infection is to taken care first ,take some antibiotics,antiinflamatory,gargles.for backmuscle relaxant will be enough along with local application of analgesics cream.heat to back will be adjunct.
dr s k gupta
Answered: Mon, 25 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor